# SDR CA031126012

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 47,787 hours
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 48,876 hours, 31,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A (C CHECK) IT WAS FOUND THAT THE AIRPLANE HAD BEEN HIT BY LIGHTING. POINT OF ENTRY WAS AT NOSE DOOR AND EXIT POINT AT RT ELEVATOR TAB.  REPAIR HAD TO BE CARRIED OUT BETWEEN BS 196 TO 203, BS 219 TO 235 , FORWARD OF NOSE LDG FS 188, NOSE DOOR AND RT ELEVATOR TAB.  NO DAMAGE TO RADIO. CARRY OUT MFG LIGHTING STRIKE PROCEDURE IAW MM.
